# SDR T17A201506014008

- Difficulty date: June 1, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N449TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK573
- Aircraft time: 4,633 hours, 3,424 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 41000 THE FLAP ASYM ANNUNCIATOR ILLUMINATED.  PILOTS RAN THE CHECKLIST, DECLARED AN EMER FOR THE PROBLEM, & DESCENDED SLOWLY.  WHILE DESCENDING ON THE ARRIVAL THROUGH 16000' THE FLAP ASYM ANNUNCIATOR EXTINGUISHED.  CREW CONTINUED THEIR APPROACH TO THE DESTINATION & LANDED WITH NO FLAP USE.  FLAP INDICATOR WAS INDICATING ZERO DEGREES.  VISUALLY INSPECTED THE FLAPS & PERFORMED MULTIPLE TEST, BUT COULD NOT DUPLICATE THE DISCREPANCY.
